# SDR PNSA060301

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N81052
- Make and model: Piper PA-32-301
- Aircraft serial: 328206023
- Aircraft time: 10,343 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Frayed
- Location: Trim Wheel
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM KNW STABILATOR TRIM WASN'T WORKING AFTER 1 TURN OF CONTROL WHEEL. PILOT NOTICED BROKEN STRANDS OF CABLE ON TRIM WHEEL. CONTINUED CLIMB TO 2000 FEET AND DIVERTED TO AKN WHERE CABLE WAS FOUND BROKEN.TRIM SYSTEM HAD BEEN WORKED ON DURING ANNUAL INSPECTION 1.8 HOURS PREVIOUSLY.
